# SDR SWIA202508010714

- Difficulty date: July 14, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N193SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000690
- Aircraft time: 20,466 hours, 13,887 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OUTBOARD FLOOR SEAT TRACK SEGMENT FR 22-34 IS CORRODED AT FR 31-32, FR32-33, AND FR33-34.  REMOVED DAMAGE BY CUTOUT AT LH OUTBOARD FLOOR SEAT TRACK BETWEEN FR 32-34 AND INSTALLATION OF REPAIR FILLER AND SPLICES PIECES. REF ETD2022-170-022163 REV. C. PERFORMED TYPICAL SPLICE DEVICE REPAIR BETWEEN FR 31-32. REF EMB SRM 53-00-10/REPAIR 02. SPLICE PARTS WEIGHED LESS THAN 2.5LBS; NO WEIGHT AND BALANCE ADJUSTMENT REQUIRED.
